# SDR AALA20030107

- Difficulty date: January 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT CATWALK OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT CONTACTS FOR AFT OVERHEAD CATWALK AND RECHARGED BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
